Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Is it because of medication for GERD that I am having problem in my heart ?

i had purchased a Digital BP meter and monitoring my BP daily. Somtimes i found that it gives message as irregular Heart Beat. Yesterday i had heart palpitation and went to the doc, ECG was taken and it mentioned sinus within normal limits. i have done Stress Test and Echo Dopler test laat year which was normal. i am under medication for GERD . is it due to the medication. What test shud i do further.
Asked On : Fri, 15 Jul 2011
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,thanks for query.Once you had undergone all the required tests,no further testing is required.Digital instruments are very sensitive and can raise false alarms at times.As far as pulse rate and regularity is concerned,you can your self check it when the machine gives such message.Other wise there is nothing to worry.
wishing you good health.
Answered: Fri, 15 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor